MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received by a manufacture representative (rep) via a healthcare provider (hcp) regarding an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.While intra-op, a lead was implanted during a stage 2 implant.During intra-op testing, impedance testing was greater than 4000 ohms on all combinations except for 1.Amplitude was adjusted twice to 1.5v then 2.0v as well as a pulse width to 270 which still impeded out.The hcp decided to remove and replace the lead.The lead will be returned to be analyzed.No patient symptoms and no further complications have been reported as a result of this event.
 
Event or Problem Description
No new information was reported.Device received for analysis.
 
Additional Manufacturer Narrative
Analysis of the lead model 3889-28, lot # va1gdqt, showed conductor 0, 1, and 2 were broken 2.6 cm from the proximal end (in the body of the lead) within 10 cm of the area of the connector.The conductors were stretched and the conductor coils were crushed.The outer insulation was pinched and there was suspected body fluids observed in the lead.No shorts were seen between circuits and open circuits were seen on 0, 1, and 2.The continuity was acceptable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6562677
Report Number2649622-2017-04923
Device Sequence Number16176353
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1GDQT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2017
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by ManufacturerNot provided
06/20/2017
06/20/2017
06/20/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date06/01/2017
07/13/2017
10/04/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR